Timetable Sunday

Sunday 5/6 - 2022

Warm up non qualifyed riders
EMX 85cc
15 Minutes
08:30 - 08:45
Warm up qualified riders
EMX 85cc
15 Minutes
09:00 - 09:15
Warm Up
EMX 65cc
15 Minutes
09:30 - 09:45
Warm Up
EMX Women
15 Minutes
10:00 - 10:15
Waiting Zone closes
EMX 85cc
Sighting lap
10:30
race for non qualifyed riders
EMX 85cc
20 minutes +2 laps
10:40
Price Giving ceremony
Waiting Zone closes
EMX 85cc
Sighting lap
12:00
1st race EC
EMX 85cc
20 minutes +2 laps
12:10
Waiting Zone closes
EMX 65cc
Sighting lap
12:40
1st race EC
EMX 65cc
12 minutes +2 laps
12:50
Waiting Zone closes
EMX Women
Sighting lap
13:20
1st race EC
EMX Women
20 minutes +2 laps
13:30
Break- Track Preparation-Watering
Waiting Zone closes
EMX 85cc
Sighting lap
15:00
2nd race EC
EMX 85cc
20 minutes +2 laps
15:10
Waiting Zone closes
EMX 65cc
Sighting lap
15:50
2nd race EC
EMX 65cc
12 minutes +2 laps
16:00
Waiting Zone closes
EMX Women
Sighting lap
16:30
2nd race EC
EMX Women
20 minutes +2 laps
16:40
Price Giving Ceremony
3rd Jury Meeting immediately after Price giving

Motorsport Arena

"Vellahner Heide"

Wittenburger Chaussee
19260 Vellahn
© MC-Vellahn.de. All rights reserved. Powered by MC-Vellahn.de.